# SDR ASAA1159444

- Difficulty date: April 12, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 14,043 hours, 4,270 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005134
- Condition: Malfunctioned
- Location: Nr 1 Generator
- Part time: 14,067 hours, 4,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG DPI FILTER INDICATOR POPPED OUT.  REPLACED BOTH IDG FILTERS IAW AMM 24-11-41-000-801 AND AMM 24-11-400-801.  ACCOMPLISHED INSP AND CHECK IAW AMM 24-11-41-200-801.  NO VISIBLE CONTAMINATION NOTED.  TSR ISSUED REPLACED NR 1 ENGINE IDG IN REF AMM 24-11-11 AND LEAK CHECKED, NO LEAK NOTED.  OPS CHECKED GOOD.
